# SDR ASAA1159363

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 17,133 hours, 5,207 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2760000101
- Part serial: 7253
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 17,132 hours, 5,206 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 400 WITH ISOLATION VALVE CLOSED ENG NR 1 BLEED SWITCH OFF LEFT DUCT PRESSURE WAS 17 PSI.  REF SECTION 8.000 PG 13.  REMOVED AND REPLACED ISOLATION VALVE IAW B737NG AMM 36 13 04 FOUND SATISFACTORY AND NO LEAK NOTED.
